# SDR 2008UALA02302

- Difficulty date: April 20, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 47,254 hours, 8,758 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1012
- Condition: Weak
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU ARRIVED AT GATE WITH AN APU WEAK BATTERY MESSAGE AND APU CHARGER MESSAGE.  BATTERY VOLTS AT 24 VDC, CHARGER NO MORE THAN 1 AMP CHARGE.  FOUND FAULTY CHARGER.  REPLACED APU BATTERY CHARGER AND APU BATTERY, REF MM 24-31-06 AND MM 24-31-05. OPS TEST OK.AC OK FOR SERVICE.
